# SDR CALA2023032000815

- Difficulty date: March 20, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 81,927 hours, 16,821 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: NA
- Condition: Odor
- Location: Aft Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN AFT CABIN/GALLEY AREA. CHECKED REAR GALLEY FOR ELECTRICAL SMELL, NO SMOKE OR SMELL PRESENT, AIRCRAFT POWER TO REAR GALLEY RESTORED AFTER BPCU BITE TEST FIM REF 24-20 FAULT TREE 801, NO FAULTS SEEN. POWER TO REAR GALLEY RESTORED. CONDITIONAL INSPECTION COMPLETED REF AMM TASK 05-51-56-940-801-C1, FLIGHT CREW FORM COMPLETED AND SENT TO TOMC. ITEM CLEARED.
